English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19099195      Online Users : 289
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8889

Title: Contunuous Slection and Fixed Point Theorems
Authors: Z.T.Yu;L.J. Lin
Contributors: 數學系
Keywords: Continuous selection;G-convex space;Admissible class;Convex space;C∞-space
Date: 2003-01
Issue Date: 2011-05-10T06:47:05Z
Publisher: Elsevier Science
Abstract: In this paper, we obtain continuous selection theorems with range in a G-convex space or in
a space related to a G-convex space, and noncompact domain. Some applications to xed-point
theorems and coincidence theorems are given. We obtain some new results as well as generalizations
of many known results.
Relation: Nonlinear Analysis: Theory, Methods & Applications, 52(2):445-455
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML640View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback